# SDR FDEA201108173320

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327115400300
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBOARD 252 GF, NR2 IS BROKEN, 1 EA SECTION.  FABRICATED REPLACEMENT FLOORBOARD 252, GF 2 IAW DWG SR2 25-005.
